Exponential sums after Bombieri and Iwaniec
Journées arithmétiques de Luminy 17-21 Juillet 1989, Astérisque, no. 198-199-200 (1991), 11 p.
@incollection{AST_1991__198-199-200__165_0,
     author = {Huxley, M. N.},
     title = {Exponential sums after {Bombieri} and {Iwaniec}},
     booktitle = {Journ\'ees arithm\'etiques de Luminy 17-21 Juillet 1989},
     editor = {Lachaud Gilles},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {198-199-200},
     year = {1991},
     zbl = {0747.11033},
     mrnumber = {1144321},
     language = {en},
     url = {http://www.numdam.org/item/AST_1991__198-199-200__165_0/}
}
TY  - CHAP
AU  - Huxley, M. N.
TI  - Exponential sums after Bombieri and Iwaniec
BT  - Journées arithmétiques de Luminy 17-21 Juillet 1989
ED  - Lachaud Gilles
T3  - Astérisque
PY  - 1991
DA  - 1991///
IS  - 198-199-200
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_1991__198-199-200__165_0/
UR  - https://zbmath.org/?q=an%3A0747.11033
UR  - https://www.ams.org/mathscinet-getitem?mr=1144321
LA  - en
ID  - AST_1991__198-199-200__165_0
ER  - 
Huxley, M. N. Exponential sums after Bombieri and Iwaniec, dans Journées arithmétiques de Luminy 17-21 Juillet 1989, Astérisque, no. 198-199-200 (1991), 11 p. http://www.numdam.org/item/AST_1991__198-199-200__165_0/

[B] E. Bombieri, Le grand Crible dans la Théorie analytique des Nombres, 2de édn. (Astérisque, Paris 1987). | MR 891718 | Zbl 0618.10042

[BI1] E. Bombieri and H. Iwaniec, On the order of ξ(1/2+𝑖𝑡), Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), 13 (1986), 449-472. | EuDML 83987 | Numdam | MR 881101 | Zbl 0615.10047

[BI2] E. Bombieri and H. Iwaniec, Some mean value theorems for exponential sums, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), 13 (1986), 473-486. | EuDML 83988 | Numdam | MR 881102 | Zbl 0615.10046

[BP] E. Bombieri and J. Pila, The Number of Integral Points on Arcs and Ovals, Duke Math. J., 59 (1989), 337-357. | Article | MR 1016893 | Zbl 0718.11048

[D] J. M. Deshouillers, Geometric aspect of Weyl sums, Elementary and Analytic Theory of Numbers, Banach Centre Pub., 17 (Polish Sci. Pub. Warszawa 1985), 75-82. | Article | MR 840473 | Zbl 0616.10031

[FI1] E. Fouvry and H. Iwaniec, Exponential sums with monomials, J. Number Theory. | MR 1027058 | Zbl 0687.10028

[GK] S. W. Graham and G. Kolesnik, Van der Corput's Method for Exponential Sums, London Math. Soc. Lecture Notes, to appear. | MR 1145488 | Zbl 0713.11001

[HBH] D. R. Heath-Brown and M. N. Huxley, Exponential sums with a difference, Proc. London Math. Soc., (3), 61 (1990) to appear. | MR 1063046 | Zbl 0675.10027

[H1] M. N. Huxley, Exponential sums and the Riemann zeta function, Théorie des Nombres, C.R.C.I.T.N. Laval 1987 (de Gruyter, Berlin 1989), 417-423. | MR 1024580 | Zbl 0678.10026

[H2] M. N. Huxley, The area within a curve, Proc. Indian Acad. Sci. (Math. Sci.), 97 (1987), 111-116. | Article | MR 983609 | Zbl 0656.10046

[H3] M. N. Huxley, Exponential sums and lattice points, Proc. London Math. Soc. (3), 60, 471-502. | Article | MR 1044308 | Zbl 0659.10057

[H4] M. N. Huxley, The fractional parts of a smooth sequence, Mathematika, 35 (1988), 292-296. | Article | MR 986637 | Zbl 0678.10025

[H5] M. N. Huxley, The integer points close to a curve, Mathematika, 36 (1989), 198-215. | Article | MR 1045782 | Zbl 0659.10032

[H6] M. N. Huxley, Exponential sums and rounding error, J. London Math. Soc, to appear. | MR 1111593 | Zbl 0687.65051

[H7] M. N. Huxley, Fractional parts as pseudo-random numbers, preprint 1989.

[HK] M. N. Huxley and G. Kolesnik, Exponential sums and the Riemann zeta function III, Proc. London Math. Soc, to appear. | MR 1199068 | Zbl 0803.11045

[HW1] M. N. Huxley and N. Watt, Exponential sums and the Riemann zeta function, Coll. Math. Soc. János Bolyai, 51 (Number Theory, Budapest 1987) (North Holland 1990), 173-191. | Zbl 0702.11052

[HW2] M. N. Huxley and N. Watt, Exponential sums and the Riemann zeta function, Proc. London Math. Soc. (3), 57 (1988), 1-24. | Article | MR 940429 | Zbl 0644.10027

[HW3] M. N. Huxley and N. Watt, Exponential sums with a parameter, Proc. London Math. Soc. (3), 59 (1989), 233-252. | Article | MR 1004430 | Zbl 0659.10044

[I] A. Ivić, The Riemann Zeta function, (Wiley, New-York 1985). | MR 792089 | Zbl 0556.10026

[IM] H. Iwaniec and C. J. Mozzochi, On the divisor and circle problems, J. Number Theory, 29 (1988), 60-93. | Article | MR 938870 | Zbl 0644.10031

[J1] M. Jutila, On exponential sums involving the divisor function, J. Reine Angew. Math., 355 (1985), 173-190. | EuDML 152693 | MR 772490 | Zbl 0542.10032

[J2] M. Jutila, Lectures on a Method in the Theory of Exponential Sums, Tata Institute Lectures in Maths. and Physics, 80 (Springer, Bombay 1987). | MR 910497 | Zbl 0671.10031

[J3] M. Jutila, The fourth power moment of the Riemann zeta function over a short interval, Coll. Math. Soc. János Bolyai, 51 (Number Theory, Budapest 1987) (North Holland 1990). | MR 1058217 | Zbl 0701.11027

[J4] M. Jutila, Mean value estimates for exponential sums, C.R. Journées Arithmétiques Ulm, 1987, to appear. | MR 1009797 | Zbl 0674.10032

[J5] M. Jutila, On exponential sums involving the Ramanujan function, Proc. Indian Acad. Sci. (Math. Sci.), 97 (1987), 157-166. | Article | MR 983611 | Zbl 0658.10043

[J6] M. Jutila, Exponential sums related to quadratic forms, Proc. Canadian Number Theory Conference Banff 1988, (de Gruyter, Berlin) to appear. | MR 1106667 | Zbl 0697.10036

[J7] M. Jutila, Mean value estimates for exponential sums with applications to L-functions, Acta Arith., to appear. | EuDML 206331 | MR 1092763 | Zbl 0674.10032

[J8] M. Jutila, Mean value estimates for exponential sums II, to appear. | Article | MR 1075051 | Zbl 0674.10033

[K] E. Krätzel, Lattice Points, (D.V.W., Berlin 1988). | MR 998378 | Zbl 0675.10031

[M1] T. Meurman, On exponential sums involving the Fourier coefficients of Maass wave forms, J. Reine Angew. Math., 384 (1988), 192-207. | EuDML 153004 | MR 929983 | Zbl 0627.10017

[M2] T. Meurman, On the order of the Maass L-functions on the critical line, to appear. | MR 1058223 | Zbl 0724.11029

[W1] N. Watt, A problem on semicubical powers, Acta Arith., 52 (1988), 119-140. | Article | EuDML 206190 | MR 1005599 | Zbl 0619.10033

[W2] N. Watt, A problem on square roots of integers, to appear. | MR 1066412 | Zbl 0659.10016

[W3] N. Watt, Exponential sums and the Riemann zeta function II, J. London Math. Soc, 39 (1989), 385-404. | Article | MR 1002452 | Zbl 0678.10027

[W4] N. Watt Exponential sums with a character, to appear. | Zbl 0659.10044

[W5] N. Watt, An elementary treatment of a general Diophantine problem, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), 15, 603-614. | EuDML 84045 | Numdam | MR 1029857 | Zbl 0689.10045